Yes, I saw the page on jimhumble.biz. That's what got me worried.
I got even more worried last night. The biz-fungus.htm page says the mystery fungus gets much worse after applying MMS. I applied it Sat & Sun, then Mon night (last night) I was awake half the night because my ankles were burning/itching worse than I think they ever have. I couldn't stand it, and there was no way I could sleep. I finally applied some OTC anti-fungal cream to tame it down to a mere "drive you crazy" level so I could get some rest.
But reading your description of topical application, I'm wondering if I just screwed up and did it wrong, and irritated the area that way. I applied full-strength activated MMS (just 5:1 acid:MMS) and LEFT IT ON. I did it for only 2 days.
Maybe I should wait a week, let the skin recover, and try it again but rinse it off this time? Do you apply it full-strength or diluted?
BTW yes, I *did* take Lamisil last winter. I was willing to try it because my doctor claimed it was perfectly safe, *and* because I had several fungal problems on my feet. In addition to the toenail fungus on 2 nails, I also had a problem with itching between the same 2 toes, and then I had this itching on my ankles. Various topical creams hadn't resolved the problems, and I thought a systemic attack might clear it all up. The Lamisil cleared up the toenail fungus, and I think it cleared up the toe itching. The ankle itch went away for 6 months but now it's back with a venegance.